# SDR CA970610008

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 956391
- Condition: Crimped
- Location: Pump Fitting
- Part time: 17 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) HOSE FOUND TO HAVE A CRIMP IN IT APPROXIMATELY 6 INCHES FROM THE OIL PUMP INLET FITTING. REPLACED WITH A SERVICEABLE UNIT.
